Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Kaledin Dmitry Borisovich
(recent publications)
| by years | scientific publications | by types |



   2017
1. D. Kaledin, “Spectral Sequences for Cyclic Homology”, Algebra, Geometry and Physics in the XXI century (Kontsevich Festschrift), Prog. Math., 324, 2017, 99–129  mathnet  crossref  scopus

   2016
2. Vladimir Baranovsky, Victor Ginzburg, Dmitry Kaledin, Jeremy Pecharich, “Quantization of line bundles on lagrangian subvarieties”, Selecta Math. (N.S.), 22:1 (2016), 1–25  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  elib  scopus (cited: 2)

   2015
3. D. Kaledin, W. Lowen, “Cohomology of exact categories and (non-)additive sheaves”, Adv. Math., 272 (2015), 652–698  mathnet  crossref  mathscinet (cited: 1)  zmath  isi  elib  scopus (cited: 1)
4. D. Kaledin, “Cartier Isomorphism for Unital Associative Algebras”, Proc. Steklov Inst. Math., 290 (2015), 35–51  mathnet  crossref  crossref  isi  elib  elib  scopus (cited: 1)
5. D. Kaledin, “Trace theories and localization”, Stacks and categories in geometry, topology, and algebra, Contemp. Math., 643, Amer. Math. Soc., Providence, RI, 2015, 227–262  mathnet  crossref  mathscinet  isi
6. D. Kaledin. A. Kuznetsov, “Refined blowups”, Math. Res. Lett., 22:6 (2015), 1717-1732  mathnet  crossref  mathscinet  zmath  elib  scopus
7. D. Kaledin, “$K$-theory as an Eilenberg-Mac Lane spectrum”, Documenta Mathematica, 2015, Extra vol.: Alexander S. Merkurjev's sixtieth birthday, 335–365  mathnet  mathscinet  zmath

   2013
8. D. B. Kaledin, “Cyclotomic complexes”, Izv. Math., 77:5 (2013), 855–916  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus

   2012
9. D. Kaledin, “Universal Witt vectors and the Japanese cocycle”, Moscow Math. J., 12:3 (2012), 593–604  mathnet (cited: 1)  mathscinet (cited: 1)  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)
10. D. Kaledin, “Homology of infinite loop spaces”, Derived categories in algebraic geometry (Tokyo, 2011), eds. Yujiro Kawamata, EMS, 2012, 111–121  crossref  isi

   2011
11. D. Kaledin, “Derived Mackey functors”, Mosc. Math. J., 11:4 (2011), 723–803 , arXiv: 0812.2519  mathnet (cited: 2)  mathscinet (cited: 4)  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 2)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017